Please use this identifier to cite or link to this item:
|Title:||Reliable H∞ control for discrete-time piecewise linear systems with infinite distributed delays|
|Keywords:||Piecewise linear systems;H∞ control;Reliable control;Infinite distributed delays;Actuator failure|
|Citation:||Automatica. 45(12): 2991-2994|
|Abstract:||In this paper, the reliable H∞ control problem is investigated for discrete-time piecewise linear systems with time delays and actuator failures. The time delays are assumed to be infinitely distributed in the discrete-time domain, and the possible failure of each actuator is described by a variable varying in a given interval. The aim of the addressed reliable H∞ control problem is to design a controller such that, for the admissible infinite distributed delays and possible actuator failures, the closed-loop system is exponentially stable with a given disturbance attenuation level γ. The controller gain is characterized in terms of the solution to a linear matrix inequality that can be easily solved by using standard software packages. A simulation example is exploited in order to illustrate the effectiveness of the proposed design procedures.|
|Appears in Collections:||Computer Science|
Dept of Computer Science Research Papers
Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.